# SDR DXTA2009102903833

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,514 hours, 5,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SLUSHY, SNOW COVERED AIRPORT, RETRACTED GEAR, RIGHT RED GEAR LIGHT REMAINED ON. CYCLED GEAR WITH SAME RESULT. GEAR EXTENDED NORMALLY FOR LANDING.   INSPECT RH MLG AREA FOR DAMAGE, NO DEFECTS NOTED.  JACKED AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS NOTED AT THIS TIME, R/H RED GEAR LIGHT EXTINGUISHED AFTER GEAR CYCLED.  REFERENCE AMM 07-10-01, 32-30-01.
